EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 101[115], pp. 37–45 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Vladimir Božin, Hana Louka

Department of Mathematics, University of Belgrade, Belgrade, Serbia

Abstract: We prove that maximal probability of cheating in quantum signing protocol of Paunković, Bouda and Matheus behaves as O1 / N for large number of qubits N. This confirms a conjecture that was based on numerical evidence.

Keywords: quantum information theory; asymptotic behaviour

Classification (MSC2000): 81P68; 41A60

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 24 Apr 2017. This page was last modified: 11 May 2017.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition